City Research Online

Items where Author is "Kato, K."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Galvao Jr, A. F., Kato, K., Montes-Rojas, G. & Olmo, J. (2014). Testing linearity against threshold effects: uniform inference in quantile regression. Annals of the Institute of Statistical Mathematics, 66(2), pp. 413-439. doi: 10.1007/s10463-013-0418-9

Kato, K., Galvao Jr, A. F. & Montes-Rojas, G. (2012). Asymptotics for panel quantile regression models with individual effects. Journal of Econometrics, 170(1), pp. 76-91. doi: 10.1016/j.jeconom.2012.02.007

This list was generated on Sun Jul 3 05:54:01 2022 UTC.